Jump to content

titrating using compounding pharmacy


[wi...]

Recommended Posts

I am able to get my doctor to prescribe my clonazepam in liquid form from the compounding pharmacy listed in the post at the top.  Thank you for this information!  I am 45 days into the titration, cutting from .375 mg by .01 mg every three days.  So far I have been able to do it without increasing the withdrawal symptoms.  I had been stuck for two months dry cutting without being able to decrease.  I have about 60 days to go if I am able to keep up this rate.

 

I have hope again that I really will be able to get off of this evil drug after it has taken away 12 years of my life.  I am not a success story yet, but I want to encourage others of you out there to keep persevering.  There is hope.

Link to comment
Share on other sites

Sounds like you have found a route to freedom that is working pretty good for you.  I do hope that your symptoms don't increase much, but even if they do keep your eye on the prize.  If I am correct it should take you about 75 more days til you are benzo-free or about 2.5 months.  I too look forward to your success story  :thumbsup:

 

Crono

Link to comment
Share on other sites

Thank you for the encouragement, and for your (and the others) dedication to BenzoBuddies.  Finding this site has changed my life!  I don't know what path I would have taken without it.  I have been fortunate to find a doctor who is willing to help me, but much of his education on the benzo withdrawal has come from the resources on this site.  Again, thank you!!
Link to comment
Share on other sites

Hi,

I'm considering using the Klonopin liquid from the compounding pharmacy also, just waiting to hear from my doc on that.  I was wondering how it's going for you on the compounding liquid?  I'm concerned that the dosage might not be consistent and might cause more withdrawal symptoms, but I worry about everything and I'm totally scared to start the taper.  Is your liquid compounded to be .1mg per 1ml? That's what my pharmacy will make it as. Hope it's going good for you! Let me know how you are feeling!

Good luck!

Samsarah

Link to comment
Share on other sites

I know how it feels.  The Klonopin makes us so worrisome and fearful.  I was fearful, too.  Push through the fear, it is worth it.

 

The suspension is pretty thick.  Keep it refrigerated and shake well.  Sometimes I have trouble getting it out of the bottle into the syringe, but if you let it warm up a bit, and shake it again, it comes out of the bottle easier.  Shake before putting it back in the refrigerator.  This maybe overkill on the shaking, but it makes me feel like I've done everything I can to keep the dose consistent.  I always pull out more than I need, hold it up to the light to see any bubbles, and tap the syringe with my fingernail to get any bubbles to rise to the top.  Then I push back into the bottle any extra until I get to my exact dose. Remember that you are decreasing by very small amounts, so a TINY bubble probably won't make a difference.  Don't make yourself crazy over it.  I have not had a problem and I am somewhere around 50 days in.  I still have symptoms, but they are not worse.  I was stuck for two months at the same dose when dry cutting.  Being able to go down again is worth pushing through the fear.  Try to think of getting through one day at a time.  I really can't believe I am as far along as I am.  It doesn't matter how long it takes to get off, but that you eventually get off.  Be gracious with yourself.  Also, I would recommend treating the switch over to the liquid as a cut.  Don't decrease that first dose.  I didn't take this advice, and that was when my symptoms got worse.  Remember that you can stop the decrease at any time and just hold the same dose until symptoms lessen.

 

Make sure your doctor asks that the bottle have a stopper that fits the syringes, and asks for two types of syringes - one marked in .1 ml and one marked in .01 ml.  The pharmacist will provide them.  I decrease by .1 ml every three days, but I divide the cut between morning and evening dose, so I must measure the amount by .05 ml per dose.

 

Yes, my liquid is compounded to be .1mg/1ml.

 

Best of luck to you.  You can do it!

 

WishIdKnown

Link to comment
Share on other sites

Thanks so much for that advice! Still waiting to hear from my doc  >:(  It sounds like you are doing awesome and that gives me hope! I'm just afraid to taper because I have so many debilitating symptoms that I think are from tolerance....ugh....and I didn't even start tapering yet.  I'm not sure why I feel so physically bad but I'm blaming this evil drug.  I feel like it's robbed me of my life.  I do nothing but cry and stay in my room....it has to be this drug. But I will not go up on the dose...nope.  Down is the only place I'll go but I want to do it right so I don't end up going back up on it.  Thanks and good luck.  You're almost there...YAY!!!
Link to comment
Share on other sites

Samsarah,

I'll tell you that I followed the advice of a doctor who kept taking me higher and higher on my dose while telling me that eventually my symptoms would go away.  They didn't.  Then I had so much further to come down to get off the drug.  Good for you for not going up.

 

I was at that place where I just cried and wanted to curl up in a ball.  I want to encourage you to resist the temptation to isolate yourself.  It only made things worse for me.  Also, one of the best things I did and continue to do is to get outside, and exercise.  I'm not talking about a workout if you are not up to it.  Sometimes all I could do was walk around the block.  When I feel stronger, I work in the yard.  Sometime just going up and down a flight of stairs is all I can do.  If you can pull yourself out to a yoga class, yoga is very grounding and the deep breathing helps calm down the nervous system.  I went to a class for people recovering from illness and surgery.  There is usually a sense of community in yoga classes.  If you can do anything for 30 minutes, get your heart rate up and breathe deeply, that is best.  Fresh air is better than indoors for me.  Also, I forced myself to be out in public.  I couldn't interact with people because of the crying, but I forced myself to take my tissues and go to church on Sunday, go to a movie (but it still has to be one where I know there is nothing sad or disturbing), go to a lecture at the library even if I am not interested in the topic.  Just anything to get out around other people, and focus my mind for an hour or so on something else.  At home, I had no choice but to be in my misery.  At one point I was so debilitated that I couldn't drive.  I had someone take me to the grocery store with them and I just walked around and put things in the cart. ANYTHING to get out and occupy my mind.  When you are desperate, you have to go to any length to survive day by day.  I want to encourage you to not give in to this drug, but fight for your sanity.  The crying and emotionalism has improved a lot for me.

 

Best of luck to you,  WishIdKnown

 

 

Link to comment
Share on other sites

×
×
  • Create New...